Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Retin A for residual KS scarring
Jun 14, 2009

Dear Dr.

I had ks on my leg that is clearing up due to hiv med treatment however it appears to be a really slow process. I was wondering if Retin-A cream could help this process along so that the remaining scarring would disappear.

Thanks very much-

Response from Dr. Henry

There have been a few reports documenting improvement in cutaneous KS with Retin-A. I have had several patients who used Retin-A with variable results improving the appearance of cutaneous KS lesions. KH



Previous
Atripla With NO SIDE EFFECTS
Next
Could tingling sensations be a side effect of Atripla?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement